# SDR 2003UALA00560

- Difficulty date: July 15, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 16,131 hours, 6,075 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. REPLACED THE LANDING GEAR LEVER.  REPLACED THE LANDING GEAR CONTROL AND INTERFACE UNIT (LGCIU).  UNIT FAILED TEST 6DA AND 6BC DUE TO DEFECTIVE SOLDER JOINTS.
